# SDR ASOA04807

- Difficulty date: October 19, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: LP1670
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY FLOOR LIGHT STRIP WAS FOUND TO HAVE 2 BULBS INOPERATIVE.  MAINTENANCE DEFERRED THE EMERGENCY FLOOR LIGHT STRIP IAW MEL NR 33-50-2, CAT C EXPIRING ON 10/29/04.  UPON COMPLIANCE WITH SP450 BY MAINTENANCE THE EMERGENCY FLOOR LIGHT STRIP WAS FOUND TO OPERATE PROPERLY WITH THE BULBS HAVING BEEN INSTALLED AS REQUIRED.  AIRCRAFT OK FOR SERVICE.
